Need Some Help-pg120571532184

2 Replies
lexus987 - March 16

I have been on the pill for almost a year and was unable to make it to my appt. for another prescription. This was my first month off the pill. My husband and I have been using the "pull out" method in the mean time. Usually, before and after starting the pill, my periods are very regular but now I am 8 days late. I had tested 3 days after it was expected and it came back negative. I have been unsually moody, tired and craving odd foods for me, as well as experiencing a strange tightness in my abdominal region. So my question is should I retake a test, or are these symptoms because of ceasing the birth control pill? Thanks for your opinions and help!

 

sqv3 - March 16

My guess is that they are symptoms from geting off the pill. I've been in your situation a few times. However, you can take another test if you think you might be pregnant.

 

waffles - March 16

when i stopped birth control a while back the first month off of it i was 13 days late. so its probably that..but you never i would test again in a few days if you still dont get your period. good luck!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?